MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-330 VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-330 VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-330
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
 
Event or Problem Description
It was reported that before connecting the patient to the nkv-330 ventilator, the ventilator displayed a 'vent inop' alarm message.There was no patient injury, and the patient was placed on another ventilator.
 
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.

Brand Name
NIHON KOHDEN NKV-330 VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key20894113
Report Number3014631252-2024-00058
Device Sequence Number8709801
Product Code MNT
UDI-Device Identifier00843685100043
UDI-Public(01)00843685100043(11)240703
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K213521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNKV-330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown